# SDR ASAA2013082695883

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 17,027 hours, 5,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: R1 Door Guide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED UNABLE TO OPEN THE R1 DOOR.  ACFT GROUNDED.  FOUND R1 DOOR GUIDE ARM ADJUSTMENT JAMB NUT LOOSE, ADJUSTED GUIDE ARM, TIGHTENED JAMB AND INSTALLED LOCK CHANNEL, REF AMM 52-11-00-820-801, STEP H.  R-1 DOOR TESTED GOOD, REF AMM 52-11-00-700-804, STEP E. 1, 2 & 3.
